Followers

Tuesday, March 11, 2008

Weekly summary - 25th week

It is the 25th week. I still affected by the low libido after Propecia medication. It is a bit of surprise as it is claim by Merck, only less than 2% of the people that took Propecia will suffer from sides effect in a 12 months study.
I am not too agree with the resultys of study. I have seen quite some people have suffered various type of sides effect. Of course, some claims it goes off after some time but some said it is permanent.
Thus, I decided to put a poll in my blog to know how many percent people who took Propecia actually affected by sides effect. Please vote at your right side.
This week, it is quite similar with previous week. Hair loss is seems like stable. But again I don't see much of hair regrowth, at least I do not notice it.
Libido still low as usual. May be erection also not as hard as before.
Ya guys, please show some support to my blog. While I check my adsense, seem like not too much of visitor recently.Feel free to give your comment.

3 comments:

Anonymous said...

post pictures

Anonymous said...

keep up the good work!

roji said...

HI ,
Increase your revenue 100% of your blog bye converting into free website.
Convert your blog "yourname.blogspot.com" to www.yourname.com completely free.
Become proud owner of the (.com) own site .
we provide you free website+ free web hosting + list of your choice of
scripts like(blog scripts,CMS scripts, forums scripts and may scripts)
all the above services are absolutely free.
You can also start earning money from your blog by referring your friends.
Please visit www.hyperwebenable.com for more info.
regards
www.hyperwebenable.com

LinkWithin

Related Posts with Thumbnails

My hair condition (2 weeks after Propecia)

My hair condition (2 weeks after Propecia)

Frontal M shape

Frontal M shape